# SDR 96ZZZX2600

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67606
- Make and model: Bell 206B
- Aircraft serial: 5177
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan Assy
- Part number: JBS2761
- Condition: Failed
- Location: Inst Panel
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PRECAUTIONARY LANDING DUE TO SMOKE COMING FROM BEHIND INSTRUMENT PANEL.  FOUND FAN ASSY FAILED.
